# SDR FDEA201508222684

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871265
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, STRINGER 17 - 19L, FRAME HAS OVERSIZED HOLES.  REPAIRED IAW EA F-5310-T0319613.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100.
